# SDR DALA1307073720

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 41,512 hours, 16,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  EMERGENCY LIGHT BATTERY PACK M1695 FAILED 15 MINUTE TEST.  MX REPLACED BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED GOOD.
